X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

When do withdrawal symptoms start opiates?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. When do withdrawal symptoms start opiates?

Asked: 2017-11-11 11:13:41

2

14

Answered: 2017-11-11 15:01:11

Everyone is different and depending on the type of Opiate you have been using your withdrawal symptoms could show in as little as four hours or it may take 24-hours. When I was using Oxycodone it took about 10 hours for me to feel sick but when I was coming off Methadone it took a day or so. I hope this helps.

2

Answered: 2017-11-13 06:45:38

You’re doing the right thing by reaching out and asking these questions. I haven’t used a drug in a long time. I remember the position you’re in. I promise you are not alone in this! With any Opiate. Within a few hours, you will start to feel the craving for more of the along with anxiety and restlessness. However, when you hit the 24-hour mark, you are going to start to feel the more severe symptoms such as nausea, diarrhea, vomiting and loss of appetite. It isn’t going to be fun, just remember it will get better every day!

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!